# SDR SWAA2016071954029

- Difficulty date: July 8, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 42,448 hours, 24,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA WEB CORRODED BETWEEN BS 1006 - 1006+8, LBL 36.   R & R WEB IAW SRM AND DWG.
